RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 7, Pages 969–974 (Mi de9959)  

Numerical methods. Equations in finite differences

An efficient method for solving nonlinear multidimensional Schrödinger equations

F. F. Ivanauskas, R. A. Vaicekauskas

Institute of Mathematics and Informatics, Vilnius University

Full text: PDF file (991 kB)

English version:
Differential Equations, 1999, 35:7, 979–984

Bibliographic databases:
UDC: 519.63
Received: 30.06.1997

Citation: F. F. Ivanauskas, R. A. Vaicekauskas, “An efficient method for solving nonlinear multidimensional Schrödinger equations”, Differ. Uravn., 35:7 (1999), 969–974; Differ. Equ., 35:7 (1999), 979–984

Citation in format AMSBIB
\Bibitem{IvaVai99}
\by F.~F.~Ivanauskas, R.~A.~Vaicekauskas
\paper An efficient method for solving nonlinear multidimensional Schr\"odinger equations
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 7
\pages 969--974
\mathnet{http://mi.mathnet.ru/de9959}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1736185}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 7
\pages 979--984


Linking options:
  • http://mi.mathnet.ru/eng/de9959
  • http://mi.mathnet.ru/eng/de/v35/i7/p969

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:49
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019